I was prescribed Seasonique probably 4-5 years ago - The pills I have been receiving from the pharmacy labeled "Seasonique" were an 84 count pack - 11 weeks of the greenish blue pills and 1 week of light pinks pills. I recently picked up my refill of pills and they are totally different. The packaging now had "Teva" on the front cover and the pack is 91 pills with the last week being yellow pills. Since starting this new pack of pills I have had bloating/cramps/breakouts on my face/ mood swings and the like. I have never experienced these symptoms with this pill before. Am I taking the same pill?
The only way to know is to ask the pharmacy who sent them to you. It would have been best for you to question what they were BEFORE you took them. If you noticed a difference, I'm surprised that you didnt question the pharmacy. Pharmacies are run by humans and therefore mistakes can and do occur. Most likely, it is either a generic for Seasonique or an equivelent drug by another manufacturer. I would call the pharmacy and find out what it is and talk to the pharmacist and let him know what new symptoms you are having. Find out why they changed drugs. Is it because of insurance? Find out if you can still get the Seasonique you have been on. Go from there. If your insurance company no longer pays for the brand name Seasonique, you may need to contact your prescribing Dr to let her know what this new drug is doing to you and see what your options are.
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2011 • 1 answer
Posted 15 Jun 2013 • 1 answer
Did Tri-sprintec change its packaging? If so I think mine is printed upside down. The pharmacy said?
Posted 22 Feb 2016 • 0 answers
Posted 12 Mar 2017 • 0 answers
Posted 23 May 2017 • 1 answer